On the distribution of the distances of multiples of an irrational number to the nearest integer

Tom 139 / 2009

Henk Don Acta Arithmetica 139 (2009), 253-264 MSC: Primary 11K06; Secondary 11B83, 11J71. DOI: 10.4064/aa139-3-4

Autorzy

  • Henk DonSection Probability Theory
    TU Delft, EWI (DIAM)
    Mekelweg 4
    2628 CD Delft, The Netherlands
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek